# SDR UPS96220617

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Swtch
- Part number: H1010262
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN GEAR LOWERED FOR LANDING, RIGHT MAIN GREEN LIGHT DID NOT ILLUMINATE, WARNING HORN SOUNDED WHEN FLAPS SELECTED TO 30 DEGREES.  RECYCLED GEAR PER AMO PROCEDURE.  NO CHANGE.  ACCOMPLISHED ALTERNATE EXTENSION PROCEDURE, REMOVED AND REPLACED GEAR GREEN LIGHT SWITCH RT.  PERFORMED OPERATIONAL CHECK OF LANDING GEAR  WITH PLANE ON JACKS.  OPERATIONAL INDICATION NORMAL.
